# SDR ASOA99029S

- Difficulty date: February 25, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Engine: Ge CF341A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, X, J
- Precautionary procedure: A

## Discrepancy

FLT 4543 - IN CRUISE, FL350, IN SMOOTH AIR AND CLEAR OF CLOUDS, THE AIRCRAFT SUDDENLY SHOOK AND VIBRATED MOMENTARILY AS THE RIGHT ENGINE FAILED.  CREW FOLLOWED QRH PROCEDURES, DECLARED AND EMERGENCY, AND DIVERTED TO RIC WHERE THEY LANDED SAFELY.  MAINTENANCE REPLACED THE ENGINE FUEL CONTROL AND PUMP.  MAINTENANCE ALSO PERFORMED N2 COMPRESSOR AND HOT SECTION BOROSCOPE INSPECTIONS AND ENGINE RUNS.  THE FDR WAS REMOVED AND SENT TO GE FOR INVESTIGATION.  THE DFDR DATE REVEALED A MOMENATRY FUEL FLOW INTERRUPTION.  THE CAUSE OF THE FUEL INTERRUPTION IS UNKNOWN.  TEAR DOWN AND TESTS OF THE FUEL CONTROL AND FUEL PUMP WERE NORMAL.  NO CONTAMINATION WAS FOUND.  (M)
